# SDR HALA2018121840364

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 30,829 hours, 4,671 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E936
- Part serial: 8490
- Condition: Inoperative
- Location: Wings
- Part time: 26,768 hours, 4,062 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 386 DIV, DIVERTED TO LAX DUE TO THE ANTI-ICE LEFT AND RIGHT WING HIGH PRESSURE ECAM AND ASSOCIATED AMBER TRIANGLE AND AMBER ANTI-ICE DEPICTED ON BLEED PAGE. TURNING OFF THE WING ANTI-ICE PUSHBUTTON, ECAM MESSAGE DISAPPEARED. CORRECTIVE ACTION: REPLACED LEFT WING ANTI-ICE INBOARD VALVE. LP 4963193
